# SDR DXTA200300063

- Difficulty date: July 7, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N336QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600336
- Aircraft time: 7,865 hours, 6,240 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: A/S Transducer
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BRAKES FAILED UPON TOUCHDOWN DEPLOYED EMERGENCY BRAKING SYSTEM.  BLED BRAKE SYSTEM, TROUBLESHOT TO BROKEN WIRES ON THE ANTI-SKID TRANSDUCER.  REPAIRED WIRING,  PERFORMED OPERATIONAL CHECK AND TAXI CHECK OF THE BRAKE SYSTEM, CHECKED GOOD.  ALL WORK DONE IAW CESSNA CE 560 MM CHAPTER 32-42-00 AND CHAPTER 32-40-01 OF THE CE560 WIRING DIAGRAM MM.
